"Vax Causes Variants, Hospitals Murder CV19 Patients"
By Greg Hunter’s USAWatchdog.com
"Dr. Elizabeth Eads is back to update us from the front lines of medicine. Dr. Eads is treating patients who have been injected with the experimental CV19 so-called “vaccines.” Dr. Eads is witnessing the horror stories of treating the unvaxed who have been made sick by the “Fully Vaccinated.” The carnage continued after the vaxed and unvaxed got together for Thanksgiving. They showed up in her North Florida emergency rooms the next day with all sorts of trouble from the injections that Eads simply calls “bioweapons.” Eads explains, “The day after Thanksgiving and through the weekend in the ER, we saw all kinds of symptoms of unvaxed people. We saw chest pain, heart attack, head to toe rashes, and in the first time in my 25 year career, I saw a patient come in with a ruptured left ventricle. That’s a ruptured heart muscle, and he had to immediately go to open heart surgery. That patient happened to be “Fully Vaccinated” and also had the (CV19) booster within a week before traveling.
This is very concerning. We are seeing an uptick across the country with chest pain, sudden cardiac deaths. We are seeing myocarditis and pericarditis, whether you are vaccinated or not vaccinated, with the Covid vaccines. This rupture, we believe, was from a fully boosted patient who had the rupture because of the synthetic spike protein in the booster. This is all very concerning. There are also concerns for transmission of the spike proteins. Pfizer had in their studies that there was transmission happening. That is true, it is in the documents. You can pull the FDA approval and see that there was transmission.”
So, this is transmission from the vaxed to the unvaxed? Dr. Eads says, “Correct.” Are the “Fully Vaxed” getting boosters turbocharging their shedding and increasing the spread to the unvaxed? Eads says, “Correct because we know the boosters have 100 micrograms, which equates to about a billion synthetic spike proteins being produced in the body. The initial Covid shots were 30 micrograms, then 50 micrograms, and the boosters are 100 micrograms. So, you are getting twice as much of the synthetic mRNA, and you are making twice as much of the synthetic spike protein. We are estimating it is in the billions.
This is very concerning. These blood clots are being caused by both the graphene oxide, which acts as a razor blade in the blood vessels. It’s slicing up blood vessels causing blood clotting, and the synthetic spike protein in the mRNA envelope that is making intraocular is circulating through the body and causing myocardial heart damage. These antibodies and macrophages that are surrounding these spike proteins are actually boring through cardiac muscles cells and causing damage.”
Dr. Eads also contends, “You are setting up the patients who got the shots to have an immune deficiency and get viruses. By definition, those are the mutations. It’s the people who have been vaccinated.”
Dr. Eads also says there are elements of AIDS and HIV in some of the so-called vaccines that Dr. Eads says is really a bioweapon. Dr. Eads warns of a “huge increase of cancers across the board” as a result of the so-called vaccines. Dr. Eads also says that doctors are being incentivized to make decisions that are killing patients in hospitals. The hospitals are incentivized as well to not make sure patients get well, but to basically “murder patients” to collect government money, according to Dr. Eads’ firsthand experience.
Now, the globalist Deep State is frantically pushing a third CV19 “booster” injection. Eads’ advice, “Don’t get the booster, absolutely not, and I do not recommend a flu shot because Antibody Dependent Enhancement (ADE) will be worsened by getting a flu shot.”
"Join Greg Hunter on Rumble as he talks to 25 year veteran Dr. Elizabeth Eads, DO, who is continuing to expose the lies being told to the public about the deadly jabs. Dr. Eads will highlight the real unreported effects of the CV19 injections and tell you who is cashing in on all the pain and death."
Related, critically important: